Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Diabetic, insulin dependent, HT, CKD, wants to take aldonil, febutaz, rechaje, clopilet, blood test abnormal. Correct medication ?

User rating for this question
Very Good
Answered by

Diabetologist
Practicing since : 2000
Answered : 103 Questions
Question
I am a diabetic ( Insulin dependent) with HT, CKD. I am advised for
1. aldonil tablet 1 BD.
2. Tab Febutaz 40 mg 1 OD
3. Cap Rechaje 100 1 OD
4. Cap Clopilet A75 1 Od
5. Tab Torsemide 20 mg 2-1-0
6. tab Attrovastin 10 mg 1 od
Is my treatment is o.k.?
MY BLOOD TEST AS UNDER:
1. bsf : 154 bspp 185, s.critinine 2.1, uric acid 11.4, Urea 45.
Posted Tue, 8 May 2012 in Diabetes
 
 
Answered by Dr. Amit Rajput 3 hours later
Hello.

Thank you for your query.

I went through the prescription you have stated and interpret as parameters are out of the range.

But since your question is about the treatment, I think the prescription is quite alright. If you were my patient, I would have suggested the same treatment for you.

I am assuming you are taking Insulin, which is not mentioned in your prescription. Your blood sugars are above the normal range. So, I would suggest you to XXXXXXX your treating Physician for recheck on Insulin Dosage.

Please get HbA1c done every 6 months (better if every 3 months). It will reflect average control of blood sugar over last 3 mons and will help your physician to adjust Insulin dosages.

Hope, I have answered your query. I will be available to answer your follow up queries, if any.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Diabetic, insulin dependent, HT, CKD, wants to take aldonil, febutaz, rechaje, clopilet, blood test abnormal. Correct medication ? 3 hours later
I am taking Human Mixtarard 30 (Before breakfast) and 28 (before dinner) and Human actapid 20 unit befor lunch along with one glycopride 1 mg for diabetic.

I am feeling dizziness when ever I stands up for a friction of second and then it is alright. is it a serios problem ?
 
 
Answered by Dr. Amit Rajput 1 hour later
Hello and thanks again,

The Insulin dosages and tablet seem fine. You need to titrate them as per the sugars, every month under the guidance of your physician.

As the duration of diabetes increases, it causes Neuropathy. Neuropathy, in simple language is slight damage to the nerves. When any person gets up, his blood pressure falls. The nerves come into action and bring the blood pressure back to normal again. In neuropathy (diabetic autonomic neuropathy), the nerves fail to do so. So a person feels dizzy for sometime after getting up. This condition is termed as postural hypotension.

I suggest you to get your blood pressure recorded both in lying and standing position to rule out postural hypotension.

Solution to dizziness: Try to get up very slowly. E.g. if you get up in 5 seconds, try to do the same in 20 seconds. This will give adequate time for your body to adjust to blood pressure changes preventing dizziness.

You have already been prescribed right medication.

Hope my answer is adequate and helpful to you.

Wish you Good Health.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Diabetologist

Related Drugs/Medications

Related Medical Topics

All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions